- -

A Higher Order Chebyshev-Halley-Type Family of Iterative Methods for Multiple Roots

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A Higher Order Chebyshev-Halley-Type Family of Iterative Methods for Multiple Roots

Show full item record

Behl, R.; Martínez Molada, E.; Cevallos-Alarcon, FA.; Alarcon-Correa, D. (2019). A Higher Order Chebyshev-Halley-Type Family of Iterative Methods for Multiple Roots. Mathematics. 7(4):1-12. https://doi.org/10.3390/math7040339

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/139929

Files in this item

Item Metadata

Title: A Higher Order Chebyshev-Halley-Type Family of Iterative Methods for Multiple Roots
Author: Behl, Ramandeep Martínez Molada, Eulalia Cevallos-Alarcon, Fabricio Alfredo Alarcon-Correa, Diego
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] The aim of this paper is to introduce new high order iterative methods for multiple roots of the nonlinear scalar equation; this is a demanding task in the area of computational mathematics and numerical analysis. ...[+]
Subjects: Nonlinear equations , Multiple roots , Chebyshev Halley-type , Optimal iterative methods , Efficiency index
Copyrigths: Reconocimiento (by)
Source:
Mathematics. (eissn: 2227-7390 )
DOI: 10.3390/math7040339
Publisher:
MDPI AG
Publisher version: https://doi.org/10.3390/math7040339
Thanks:
This research was partially supported by Ministerio de Economia y Competitividad under Grant MTM2014-52016-C2-1-2-P and by the project of Generalitat Valenciana Prometeo/2016/089
Type: Artículo

This item appears in the following Collection(s)

Show full item record